Analytic convexity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 7 (1980) no. 2, p. 287-372
@article{ASNSP_1980_4_7_2_287_0,
     author = {Andreotti, Aldo and Nacinovich, Mauro},
     title = {Analytic convexity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1980},
     pages = {287-372},
     zbl = {0435.35039},
     mrnumber = {581145},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1980_4_7_2_287_0}
}
Andreotti, Aldo; Nacinovich, Mauro. Analytic convexity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 7 (1980) no. 2, pp. 287-372. http://www.numdam.org/item/ASNSP_1980_4_7_2_287_0/

[1] B. Almer, Sur quelques problèmes de la théorie des fonctions analytiques de deux variables complexes, Arkiv für Mat. Astronomy och Fysik, Bd. 17, no. 7 (1922), pp. 1-70. | JFM 48.1229.03

[2] A. Andreotti - H. Grauert, Theorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[3] A. Andreotti - M. Nacinovich, Complexes of partial differential operators, Ann. Scuola Norm. Sup. Pisa, 3 (1976), pp. 553-621. | Numdam | MR 445557 | Zbl 0334.58015

[4] A. Andreotti - M. Nacinovich, On the envelope of regularity for solutions of homogeneous systems of linear partial differential operators, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 69-141. | Numdam | MR 529476 | Zbl 0394.35017

[5] H. Behnke - K. Stein, Konvergente Folgen von Regularitütsberciche, Math. Ann., 116 (1938), pp. 204-216. | JFM 64.0322.03 | Zbl 0020.37803

[6] E. De Giorgi, Solutions analytiques des équations aux derivées partielles à coefficients constants, Séminaire Goulaouic-Schwartz, Ecole Polytechnique 1971-72, exposé 29. | Numdam | Zbl 0244.35017

[7] R. Godement, Théorie des faisceaux, Hermann, Paris (1958). | MR 102797

[8] H. Grauert, On Levi's problem and the imbedding of real analytic manifolds, Ann. of Math., 68 (1958), pp. 460-472. | MR 98847 | Zbl 0108.07804

[9] L. Hörmander, Linear Partial Differential Operators, Springer, Berlin (1963). | MR 404822 | Zbl 0108.09301

[10] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton (1966). | MR 203075 | Zbl 0138.06203

[11] L. Hörmander, On the existence of real analytic solutions of partial differential equations with constant coefficients, Inventiones Math., 21 (1973), pp. 151-182. | MR 336041 | Zbl 0282.35015

[12] H.B. Laufer, On Serre duality and envelopes of holomorphy, Trans. American Math. Soc., 128 (1967), pp. 414-463. | MR 222341 | Zbl 0166.33903

[13] L. Piccinini, Nonsurjectivity of the Cauchy-Riemann operator on the space of the analytic functions in Rn, generalization to parabolic operators, Boll. Un. Mat. Ital., 7 (1973), pp. 12-28. | MR 326135 | Zbl 0264.35003

[14] J.C. Tougeron, Ideaux de fonctions differentiables, Ergebnisse der Mathematik, Bd. 71, Springer, Berlin - Heidelberg - New York (1972). | MR 440598 | Zbl 0251.58001